MAUDE Adverse Event Report: TELEFLEX INCORPORATED ARROW; System, balloon, intra-aortic and control

TELEFLEX INCORPORATED ARROW; System, balloon, intra-aortic and control
Model Number IPN915325
Medical Device Problem Codes Inflation Problem (1310); Failure to Pump (1502); Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
Iabp "[intra-aortic balloon pump]" inserted into body per protocol.Pump turned on and began pumping.After 30 seconds to 1 min balloon indicating red alarm error of helium loss.Balloon not inflating under fluoroscopy.100 cc of air injected and aspirated into balloon manually.Reconnected to helium line and machine started.Balloon pumped for 10-15 seconds and given helium loss error again.Balloon not inflating under fluoroscopy.Physician decided to put new balloon into patient.Balloons switched and hooked up to machine.Balloon and machine properly inflating and working.
=
manufacturer response for system, balloon, intra-aortic and control, arrow (per site reporter).
=
issue with rediguard iabp balloons has been identified.

Brand Name
ARROW
Common Device Name
System, balloon, intra-aortic and control
Manufacturer (Section D)
TELEFLEX INCORPORATED
3015 carrington mill blvd
morrisville NC 27560
MDR Report Key50461890
Report Number50461890
Device Sequence Number21392605
Product Code DSP
UDI-Device Identifier10801902161977
UDI-Public(01)10801902161977
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/23/2026
Report Date (Section F) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN915325
Device Catalogue NumberIAB-S840C
Device Lot Number18F25J0111
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/26/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/26/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Date Report Sent to FDA06/23/2026